# SDR SROM2008001

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 654869089
- Condition: Gouged
- Location: Lt Mlg Ww
- Part time: 39,285 hours, 37,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR WHEEL WELL FAIRING SUPPORT GOUGED AT AFT OUTBOARD SIDE. REPAIRED LT MLG WHEEL WELL SUPPORT AT AFT OUTBOARD SIDE IN ACCORDANCE WITH FAA DER APPROVED FORM 8110-3, 073-1236-08-476 AND ASI SOLUTIONS DRAWING 5350476-1, REV IR, DATED MARCH 13, 2008.  REFERENCE NON-ROUTINE CARD 27, DATED 02/27/08.
